# SDR SWIA202158535

- Difficulty date: March 18, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-310 S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION DETECTED ON STGR (19R) BETWEEN F.S. 295.00 AND F.S. 310.00 (MARKED).     (C-CHECK RO 5/25/2021)    REPLACED STGR 19L BETWEEN FS 280 - 310 REF CRJ-900 SRM 51-42-06-001-001-A01 AND DWG SH670-31630 REV J. NO LEAKS NOTED. COMPLIED WITH TASK CARD 51-900-1002-SKY
